# SDR SWAA2013030413231

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 82,114 hours, 61,975 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262
- Part serial: AF10203293
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GROUND SPOILER HINGE BROKEN.  REMOVED AND REPLACED RIGHT GROUND SPOILER PER AMM.
